Format

Send to

Choose Destination
Int J Prev Med. 2019 Jun 12;10:113. doi: 10.4103/ijpvm.IJPVM_330_18. eCollection 2019.

A Pediatric Case of Antibiotic-Associated Hemorrhagic Colitis Caused by Klebsiella Oxytoca.

Author information

1
Research Institute for Children Health, Pediatric Infections Research Center, Mofid Children Hospital, Shahid Beheshti University of Medicine Sciences, Tehran, Iran.
2
Department of Surgery, Shahid Beheshti University of Medicine Sciences, Tehran, Iran.
3
Child Growth and Development Research Center, Research Institute for Primordial Prevention of Non-Communicable Disease, Isfahan University of Medical Sciences, Isfahan, Iran.

Abstract

In recent decade the prevalence of antibiotic associated diarrhea was increased because of more antibiotic usage. Colstridum difficile is a microorganism which can cause mild to severe colitis. But the only cause of colitis related to Antibiotics is not colstridum difficle. In this case report we explain a child whit antibiotic associated colitis due to klebsiella oxtyoca.

KEYWORDS:

Antibiotic associated diarrhea; child; colitis; klebsiella oxytoca

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center